# SDR SWAA2022022400449

- Difficulty date: October 25, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 48,393 hours, 28,365 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR MARK ON #2 SEAT TRACK CROWN AT STA 827-2; MEASURES OUT OF LIMITS. / R&R SEAT TRACK AT LBL 24.75 FROM BS727B TO BS 887 PER EA 1-753-33529 REV IR AND SRM 51-40-02. REFERENCE WIPS AND TASKS BELOW.
